Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 39, Number 12

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 39, Number 12 (1933)
Bull. Amer. Math. Soc. 39 (1933)
More Information
Full-text PDF Free Access
MathSciNet review: 1562757
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 39, Number 12 (1933)
Bull. Amer. Math. Soc. 39 (1933)
More Information
Full-text PDF Free Access
MathSciNet review: 1562776
Certain problems of closest approximation
Dunham Jackson.
Bull. Amer. Math. Soc. 39 (1933), 889-906
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562758
On the use of Cesàro means in determining criteria for Fourier constants
C. N. Moore.
Bull. Amer. Math. Soc. 39 (1933), 907-913
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562759
An integral equation with symmetric kernels
T. S. Peterson.
Bull. Amer. Math. Soc. 39 (1933), 914-918
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562760
On a covariant differentiation process. paper II
H. V. Craig.
Bull. Amer. Math. Soc. 39 (1933), 919-922
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562761
On the element of decomposition of a doubly periodic function of the second kind
M. A. Basoco.
Bull. Amer. Math. Soc. 39 (1933), 923-929
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562762
On double Riemann-Stieltjes integrals
J. A. Clarkson.
Bull. Amer. Math. Soc. 39 (1933), 929-936
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562763
Similar sequences
E. T. Bell.
Bull. Amer. Math. Soc. 39 (1933), 937-943
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562764
The diophantine equation $x_1 x_2 a_1 + x_2 x_3 a_2 + \cdots + x_n x_{n + 1} a_n = \delta$
E. J. Finan.
Bull. Amer. Math. Soc. 39 (1933), 944-946
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562765
On continued fractions which represent meromorphic functions
H. S. Wall.
Bull. Amer. Math. Soc. 39 (1933), 946-952
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562766
Some new theorems on limits of variation
R. L. Peek Jr..
Bull. Amer. Math. Soc. 39 (1933), 953-959
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562767
Characteristics of multiple curves and their residuals
T. R. Hollcroft.
Bull. Amer. Math. Soc. 39 (1933), 959-961
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562768
On cubic congruences
H. R. Brahana.
Bull. Amer. Math. Soc. 39 (1933), 962-969
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562769
The algebra of self-adjoint boundary-value problems
V. V. Latshaw.
Bull. Amer. Math. Soc. 39 (1933), 969-978
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562770
Kojima on double Dirichlet series
C. R. Adams.
Bull. Amer. Math. Soc. 39 (1933), 979-981
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562771
A census of squares of order 4, magic in rows, columns, and diagonals
D. N. Lehmer.
Bull. Amer. Math. Soc. 39 (1933), 981-982
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1562772
Forty-second annual list of papers
Bull. Amer. Math. Soc. 39 (1933), 983-999
More Information
Full-text PDF Free Access
MathSciNet review: 1562773
Index of volume XXXIX
Bull. Amer. Math. Soc. 39 (1933), 1000-1016
More Information
Full-text PDF Free Access
MathSciNet review: 1562774
Errata
Bull. Amer. Math. Soc. 39 (1933), 1016
More Information
Full-text PDF Free Access
MathSciNet review: 1562775